DOI 10.1111/j.1525-1470.1996.tb01249.x
Exfoliative dermatitis due to immunologically confirmed carbamazepine hypersensitivity.
Аннотация
A 6-year-old Caucasian girl experienced a generalized erythematous skin rash during carbamazepine therapy. Over the next four days the eruption worsened into erythroderma with fever and generalized lymphadenopathy. Routine laboratory studies revealed increased serum levels of liver enzymes and eosinophilia. Immunologic reactivity to the anticonvulsant carbamazepine and its analogs was investigated both in vivo and in vitro by patch tests and lymphocyte proliferation assays, respectively.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.